# SDR AALA202308111895

- Difficulty date: August 9, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N306PB
- Make and model: Boeing 737823
- Aircraft serial: 31257
- Aircraft time: 18,341 hours, 7,740 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: 0FV0000A10G01
- Condition: Defective
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR LOCK OCCUPIED/ UNOCCUPIED SWITCH LOCK INTERMITTENTLY GETS STUCK IN LOCK POSITION. MAINTENANCE REPLACED THE LATCH PER AMM 25-40-11 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
